Anaphylactic shock caused by intramuscular injection of midazolam during the perioperative period: a case report
Kyu Nam Kim, Dong Won Kim, Yeong Hun Sin, Soo Kyung Lee
Korean J Anesthesiol. 2016;69(5):510-513.   Published online 2016 Aug 18     DOI: https://doi.org/10.4097/kjae.2016.69.5.510
Citations to this article as recorded by Crossref logo
Serious bronchospasm induced by cisatracurium besylate
Ning Wang, Yaozhong Zhang, Yu Hu, Qiyao Yang, Zhenbo Su
Medicine.2021; 100(15): e25516.     CrossRef
A Suspected Anaphylactoid Reaction to Propofol in a Dog
Tommaso Del Prete, Stefania Scarabelli
Topics in Companion Animal Medicine.2021; 44: 100536.     CrossRef
Recognition and management of dermatologic complications from interventional radiology procedures
M. Ramirez, S. Ravichandran, L. Ronald, W.M. Pabon-Ramos, T.P. Smith, C.Y. Kim, J. Ronald
Diagnostic and Interventional Imaging.2019; 100(11): 659.     CrossRef
Midazolam anaphylaxis during general anesthesia
Yeon Su Jeon, JinWoo Shim, Eun Hwa Jun, Seung Tae Choi, Hong Soo Jung
Medicine.2019; 98(41): e17405.     CrossRef
Midazolam
Reactions Weekly.2018; 1705(1): 207.     CrossRef